# SDR SWIA201334313

- Difficulty date: August 1, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 36,741 hours, 33,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT STRAP AT FS559 RBL 36 HAS CORROSION.  C-CHECK REPLACED FLOOR SUPPORT STRAP IAW SRM.
